# SDR AALA202404297451

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 33,612 hours, 14,487 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D DOOR STUCK IN CLOSED POSITION. (OPEN).
